Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Benny1280

Bumpy skin!

Recommended Posts

Hey guys,

Today is my 6th day on the regimen. I was totally expecting redness and peeling while getting used to the the BP but I've had a weird and unexpected reaction.

My forehead and sides of my cheeks have broken out in tiny tiny skin colored bumps. It's not especially dry or peeling (I do have some other normal-type peeling and dry skin and this seems different), and it's not even especially red. In fact, in dim light it looks almost normal but at other angles you can clearly see tons of "texture" that was not there before. I can also clearly feel rough and bumpy texture with my fingers.

I don't think I'm allergic BP, I have used it before (although not this much obv.) and there's no crusting or swelling.

Has anyone else seen this? Is this part of the adjustment phase? Should I press on or is this a sign to stop?

Link to comment
Share on other sites

A few other Regimen users have posted about something similar. What kind of BP are you using? I'm pretty sure I can recall one member resolving the issue by switching BP's.

Link to comment
Share on other sites

This is the thread I was thinking of, although after re-reading it, it may be less helpful than I remember it being. I'm pretty sure vartoooza eventually figured out what the problem was and was able to continue using The Regimen, though. You might have to look through his posts.

[EDIT] After looking through his posts, it seems that he figured out that one of the ingredients in Dan's BP didn't agree with his skin, but he was able to continue The Regimen using Benzac 2.5% BP.

So, like I said, maybe switching to a different BP would help.

Link to comment
Share on other sites

That is EXACTLY what I had. I've stopped the BP and switched to Neutrogena and now everything is great. In fact, (knock on wood) my skin looks almost perfectly clear and glowy.

Thanks for the info!

Link to comment
Share on other sites

Hey Benny,

I' just started running into the same problem! I was using Neutrogena on the spot and a cetaphil moisturizer before I ordered acne. org products. I've used the Acne.org products for about 2 days now and the bumps appeared.

Was it just the acne.org BP that caused your problems, or was it the acne.org Moisturizer? Or both?

Thanks!

Link to comment
Share on other sites

Guest Timehealsall
Hey Benny,

I' just started running into the same problem! I was using Neutrogena on the spot and a cetaphil moisturizer before I ordered acne. org products. I've used the Acne.org products for about 2 days now and the bumps appeared.

Was it just the acne.org BP that caused your problems, or was it the acne.org Moisturizer? Or both?

Thanks!

can one of you guys post pictures of these bumps? I too have some bumps, but i am not sure if the products are the reason for them..

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×